MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 1/04/2024, it was reported by a sales representative via phone that an ar-1938ps knotless anchor would not seat into the patient and the anchor pulled out.This occurred during use in a case and delay in the case was over 15 minutes.Case was completed using another company anchor.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18589036
Report Number1220246-2024-00568
Device Sequence Number7139739
Product Code MAI
UDI-Device Identifier00888867024229
UDI-Public00888867024229
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM
Device Catalogue NumberAR-1938PS
Device Lot Number15121462
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown